Fentanyl narcotic

Common Questions and Answers about Fentanyl narcotic

actiq

Avatar f tn Who else out there has or is using Fentanyl narcotic patches? My withdrawals have been horrible. I was using them for about 18 months @ 50 mg. Changing them every three days. I stopped using them 11 days ago and switched to just Percocet and I then put myself on a three week tapering off plan. I plan to be narcotic free my September 15th!
Avatar f tn They are givin me fentanyl. Which is a narcotic. But am i back at square one? Im still expieriencin the withdraws.
890735 tn?1261421725 Im going from 140 MG of percocet a day to 25 mc of Fentanyl every 72 hours... does this transition seem about right? I dont need anyone to tell me how addictive it is i know all about that, i just need to know if that transition is about right.
Avatar f tn Fetynal patches are synthetic narcotic analgesic with a rapid onset and short duration of action. In the mid-1990s, fentanyl was first introduced for widespread palliative use with the clinical introduction of the Duragesic patch. Overdose may cause death.
Avatar m tn How long does withdrawal last? I have been on fentanyl for about one year, 100 every 48 hrs. This was prescribed for me after my cancer surgery.
Avatar f tn I blindly went along with my doctor prescribing the Fentanyl patch along with other meds for BT pain. I realized the Fentanyl had a lot of negative things for me (like increase in sugar intake, nodding off when I stopped doing anything, no short term memory.) Do a search on Fentanyl here and see what people have gone through with it. Personally I think it should only be used for end of life pain. If you have reason to think you won't ever come off it, then it would be okay.
Avatar f tn I suffer from debilitating headaches that are a result of a brain surgery I had when I was 25. I currently use oxycodone, fentanyl patches and diazapam. My husband believes that I am causing brain damage and ruining my life. I have spine problems and vascular disease as well. I feel that since I'm using my mess as directed,I will be okay, he feels that I am playing with fire. What should I do, remain on the mess and feel relief or stop the mess and live in constant pain?
Avatar f tn a narcotic, is a narcotic, is a narcotic??? Thanks for any hep you can shed on this. I am VERY anxious to get off everything and the taper is taking so long.
Avatar f tn i came off Fentanyl a few weeks ago and I am ready to come off the percs (I was on both). I think that the Fentanyl is all out of my system so its time. I am a little freaked because the Fentanyl withdrawal was so recent and terrible but its time. Any words of encouragement? I could sure use it.
1310633 tn?1430224091 Hello all... I was lurking in the Pain Management forums and someone mentioned that they've changed the way the Fentanyl patch is manufactured. They no longer have that gel stuff on the inside that you can squeeze/suck out (so I learned when I was in rehab). They now put the Fentanyl directly into the adhesive that sticks the patch to your skin.
Avatar f tn I've been on fentanyl 50mg for 7 months and I really want off of it now. I tried to just rip off the patch several months ago...very bad move. It was terrible. I've read where you could cut the patch if it was a mylan patch only. I also read where someone went from 50mg to 25 to 50 then went 25 to 50 to 25 and then 25 to 25 to 25mg as a way to work my was down on the dosage. I'm really scared.
229538 tn?1300377767 skl1 - a shot of narcotic will not put you into w/d. only if you start using again will you have to face that. consider some support/a plan for after the epi, just in case you do have the narcotic, and think you might relapse and start really using... but one "dose" isn't going to physically make you relapse. at all.
Avatar f tn You will be fine if they do not use any narcotic such as fentanyl and do not take any Vicodin or other such prescription from them. Versed and Propofol should work just fine for you. Suboxone will help you with pain after surgery, just take smaller doses more often.
Avatar f tn Hi. I was prescribed Fentanyl Patches for severe osteoarthritis,rheumatoid arth. and degenerative disc disease. the Dr. wanted to put me on 50`s but I refused and he put me on 25`s. The 25`s made me so sick he decreased them to 12`s. I have had serious sweats and nausea from the beginning but have had some pain relief. I talked to the Dr. about the side effects and he basically ridiculed me about it. I stopped going to him and now my family practice dr prescribes them.
1363343 tn?1287161630 I was on the fentanyl patch, 50mcg every 3 days for 2 weeks, I quit taking the patch, thinking I didn't need it anymore, as my pancreatitis pain had become almost nonexistant. It's been 4 days now and the pain I am feeling now is so ridiculous that I wanna just scream! I feel like the bones in my legs and arms are being broken in many pieces, a feeling I know well after suffering multiple fractures and breaks in both arms.
Avatar n tn Fentanyl is a very stron narcotic..up at the top of the narcotic power list...one day may not have been long enuf to wait..so u may have possibly thrown urself into wd from the fentanyl by taking the sub too soon...a drug like that is often up to 72 hrs to wait to start the sub///but we r all different...did u do this under ur sub drs supervision? did u feel wd when u started back on the sub? like sweaty and stuff//u know the drill....it is hard to say..
7556888 tn?1391972021 Apparently, the Fentanyl was not showing up in the office quick test. The office quick narcotic tests do not test for Fentanyl...my pharmascist told . In fact, I read on the internet that to get a test for Fentanyl, it is costly. I simply do not believe. I have bee "dope sick" having bad withdrawals for nearly two weeks because she cut me off cold...because I am under investigation. Today is Saturday...she works on Saturday as a drop in for her patients...
Avatar n tn I am concerned that the side effects I had been experiencing on 25 mcg/hr fentanyl (nausea, occasional vomiting, decreased appetite and insomnia) will increase, and I may be putting myself at greater risk of dependence or narcotic addiction. Nor am I entirely confident that the increased fentanyl dosage will eliminate my breakthrough pain.
Avatar m tn s personal opinion regarding my history of pain and narcotic meds. My pain is from DDD, arthritis in my back L4-L5, S1, sciatica left leg and also severe arthritis in my knees and I had to retire early as a Firefighter of 22 years. 10 years ago started on Tylenol 3 and slowly went to Percocet, OxyContin then to morphine MS Contin and statex to dilauded and hydro morphing ER to back to oxycodone and now on fentanyl 37 mcg.
Avatar m tn If the pain is still there, obviously the Fentanyl is not working and you need to address what is actually happening. Fentanyl CAN relieve pain, depending... It also dopes up your mind and body. You have no way of knowing this until you can think clearly and the Fentanyl prevents that clear thinking. Find out what is really going on and GET OFF THE FENTANYL, THIS STUFF IS DANGEROUS!
Avatar n tn The way I see it is, if the patch takes away the pain, then use it! I wouldn't worry about getting "off" fentanyl any more than getting "off" of any other narcotic pain medication. Withdrawal is withdrawal! I'm certain the prescribing doctor can wean the patient off fentanyl using the lowest fentanyl dose, then switch to another type of narcotic that may be easier to taper off and eventually stop altogether if necessary.
Avatar n tn Hello Sassylibra, Welcome to the Pain Management Forum of MedHelp. I agree 100% with Mollyrae. She has a lot of experience with the Fentanyl Patch. I also agree that there is misinformation here. Yes it is a bit of a jump form Percocets to 100mcg's of Fentanyl. Fentanyl patches deliver a continuous dose of the potent narcotic painkiller fentanyl for a period of three days.
Avatar f tn Anytime you take narcotic drugs you risk becoming addicted if not absolutely very very careful. As you are beginning to experience now, the mental addiction starts first..Yo u know they will make you feel good. However, the more you take and as your body adjusts to them the more it takes to achieve the same comfort level and hence before you know it you have a problem. Are you on fiber? Please check for alternative ways of controlling your disease before you go down that road.
1196338 tn?1265163728 Hello, I am new to this community, I suppose I should tell you a littlebit about myself first.. Well, I am a CP patient who was in a MVA accident a couple of years ago, and have been taking opiates for my pain. I am a little shy to ask this because I don't want to be judged as being an addict or something, but I always thought that you could tell that a narcotic was working based on that warm fuzzy feeling you get..